Controlled semi-markov models - the discounted case

Rabi N. Bhattacharya, Mukul Majumdar

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

Let the state space S be a Borel subset of a complete separable metric space, the action space A compact metric. Existence of stationary optimal policies is proved for general semi-Markov models with possibly unbounded rewards. The corresponding dynamic programming equations are also derived. The paper presents a synthesis and extensions of earlier results.

Original languageEnglish (US)
Pages (from-to)365-381
Number of pages17
JournalJournal of Statistical Planning and Inference
Volume21
Issue number3
DOIs
StatePublished - Mar 1989

Keywords

  • Stationary optimal policy
  • discounted reward
  • dynamic programming equation
  • invariant distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Controlled semi-markov models - the discounted case'. Together they form a unique fingerprint.

  • Cite this